# SDR FDEA2019121753245

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53781975200
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#106-81, MAIN DECK BETWEEN FR27 & FR28, Y "0" SEAT TRACK HAS GOUGES. UPON FURTHER INVESTIGATION FOUND TO BE CORROSION, REMOVED CORROSION IAW SRM   51-73-10, L=1.0", W=.500", D=.20" FOUND OUT OF LIMITS IAW A300 SRM 53-10-16 FIG 102,   REMOVED SEAT TRACK FROM FR27-28 Y0, FAB SEAT TRACK SECTION FROM MAT. P/N A53274005-  SFS-DAP, BATCH # 0003430629 IAW A300 SRM 53-10-16 FIG 201. LOCATED & DRILLED NEW   SECTION IAW 300 SRM 51-40-44, INSTALLED NEW SEAT TRACK SECTION IAW A300 SRM 53-10-16   FIG 201, CAT "A" AND MAJOR REPAIR.
